# SDR 97ZZZX1349

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westair Aviation Corp., repair station LI1R297K
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Failed
- Location: Dc System
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED.  BUSS TIE TRIPS.  WILL NOT START A/C.  VOTLAGE DROPS TO ZERO.
